# SDR TRAX200601032

- Difficulty date: November 16, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 18,901 hours, 15,657 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD AND OUTBOARD STA 280 CLIP CRACKED AT RBL 9.  DRILLED UP TRIMMED FITTED AND INSTALLED 280 CLIPS REF CRJ 200 SRM 51-42-21. JOB COMPLETE.
